Header

UZH-Logo

Maintenance Infos

Local Fitting of the Kohn–Sham Density in a Gaussian and Plane Waves Scheme for Large-Scale Density Functional Theory Simulations


Golze, Dorothea; Iannuzzi, Marcella; Hutter, Jürg (2017). Local Fitting of the Kohn–Sham Density in a Gaussian and Plane Waves Scheme for Large-Scale Density Functional Theory Simulations. Journal of Chemical Theory and Computation, 13(5):2202-2214.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
1 citation in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Department of Chemistry
Dewey Decimal Classification:540 Chemistry
Language:English
Date:2017
Deposited On:04 Jul 2017 14:15
Last Modified:19 Feb 2018 08:09
Publisher:American Chemical Society (ACS)
ISSN:1549-9618
OA Status:Closed
Publisher DOI:https://doi.org/10.1021/acs.jctc.7b00148

Download

Full text not available from this repository.
View at publisher

Get full-text in a library